Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 129, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2011, 7:40 PM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 7:40 PM CDT (00:40 UTC)
- Expired
- Apr 22, 2011, 8:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK
The radar
The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 7:45 PM CDT | HAIL 1 | 1 E Tahlequah, OK | MOSTLY PEA TO NICKEL SIZED HAIL WITH A FEW STONES TO THE SIZE OF QUARTERS. |
| Apr 22, 8:13 PM CDT | HAIL 0.75 | 3 W Westville, OK | |
| Apr 22, 8:25 PM CDT | HAIL 1 | Westville, OK | |
| Apr 22, 8:26 PM CDT | HAIL 1 | Westville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:47 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2835 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
234 WUUS54 KTSA 230040 SVRTSA OKC001-021-230130- /O.NEW.KTSA.SV.W.0129.110423T0040Z-110423T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 740 PM CDT FRI APR 22 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA CENTRAL ADAIR COUNTY IN NORTHEAST OKLAHOMA * UNTIL 830 PM CDT * AT 739 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF TAHLEQUAH...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... TAHLEQUAH...ELDON...PROCTOR...CHRISTIE...MARIETTA...STILWELL... BARON AND WESTVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3613 9457 3580 9450 3581 9510 3595 9513 TIME...MOT...LOC 0040Z 259DEG 33KT 3590 9502 $$
3 follow-up statements
039 WWUS54 KTSA 230051 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 751 PM CDT FRI APR 22 2011 OKC001-021-230130- /O.CON.KTSA.SV.W.0129.000000T0000Z-110423T0130Z/ ADAIR OK-CHEROKEE OK- 751 PM CDT FRI APR 22 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL CHEROKEE AND CENTRAL ADAIR COUNTIES... AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAHLEQUAH... MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ELDON... PROCTOR...CHRISTIE...MARIETTA...STILWELL...BARON...BALLARD... WESTVILLE AND WATTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3582 9506 3597 9507 3613 9457 3580 9450 TIME...MOT...LOC 0051Z 263DEG 31KT 3590 9492 $$
334
WWUS54 KTSA 230106
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT FRI APR 22 2011
OKC021-230116-
/O.CAN.KTSA.SV.W.0129.000000T0000Z-110423T0130Z/
CHEROKEE OK-
806 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHEROKEE COUNTY IS
CANCELLED...
THE STORM HAS MOVED EAST OF CHEROKEE COUNTY...AND THEREFORE...THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3611 9456 3580 9450 3582 9481 3602 9479
3613 9457
TIME...MOT...LOC 0106Z 261DEG 35KT 3593 9474
$$
OKC001-230130-
/O.CON.KTSA.SV.W.0129.000000T0000Z-110423T0130Z/
ADAIR OK-
806 PM CDT FRI APR 22 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CENTRAL ADAIR COUNTY...
AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PROCTOR...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHRISTIE...MARIETTA...STILWELL...BARON...BALLARD...WESTVILLE AND
WATTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3611 9456 3580 9450 3582 9481 3602 9479
3613 9457
TIME...MOT...LOC 0106Z 261DEG 35KT 3593 9474
$$303 WWUS54 KTSA 230118 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 818 PM CDT FRI APR 22 2011 OKC001-230130- /O.CON.KTSA.SV.W.0129.000000T0000Z-110423T0130Z/ ADAIR OK- 818 PM CDT FRI APR 22 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN ADAIR COUNTY... AT 816 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARON...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WESTVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3583 9451 3584 9467 3600 9474 3608 9455 TIME...MOT...LOC 0118Z 259DEG 34KT 3596 9462 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:46 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 22, 6:46 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 646 PM CDT FRI APR 22 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF THUNDERSTORMS AT 00Z WITH AXIS FROM CENTRAL OK TO SW MO MOVING GRADUALLY EAST IN ADVANCE OF A COLD FRONT. MVFR AND SOME IFR CONDITIONS WITH AND NEAR THUNDERSTORMS. OVERNIGHT THE FRONT STALLS AND MVFR CEILINGS BECOME WIDESPREAD. MORE SHOWERS/THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND SATURDAY PRIMARILY NORTH OF THE STALLED FRONT. && .PREV DISCUSSION... /ISSUED 217 PM CDT FRI APR 22 2011/ DISCUSSION... PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING. EVENING OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR. FRONTAL BOUNDARY TO END UP SOUTHWEST NORTHEAST THROUGH THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR. UPPER FLOW NEARLY PARALLEL TO THE FRONT THROUGH EASTER WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK CLASSIC PROLONGED WET HEAVY RAIN PERIOD NEAR AND NORTH OF THE QUASI-STALLED FRONTAL BOUNDARY. THE OSCILLATING FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES. THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE STORMS AS WELL. AT THIS TIME TONIGHT...SUNDAY NIGHT... AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS. WILL HOLD ON FLOOD WATCH UNTIL AFTER THE INITIAL RAIN TONIGHT. PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH- EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND. STAY TUNED. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 60 66 55 67 / 70 70 90 90 FSM 64 78 63 77 / 60 70 50 60 MLC 66 75 64 76 / 50 40 50 50 BVO 55 64 52 63 / 70 60 80 90 FYV 61 72 58 72 / 70 80 80 60 BYV 60 70 57 72 / 70 80 80 60 MKO 62 71 58 72 / 70 70 80 70 MIO 56 65 54 66 / 70 70 90 90 F10 62 70 57 72 / 70 70 70 70 HHW 68 81 68 81 / 30 30 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....06 AVIATION...21
Hazardous weather outlook, Apr 22, 7:27 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 727 PM CDT FRI APR 22 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 727 PM CDT FRI APR 22 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A STATIONARY FRONTAL BOUNDARY. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE EVENING... GENERALLY ALONG AND SOUTH OF THE FRONT... WHICH CURRENTLY LIES PARALLEL AND ABOUT 10 MILES SOUTH OF INTERSTATE 44. THERE IS THE POTENTIAL FOR ISOLATED TORNADOES WITH THIS ACTIVITY... ALONG WITH VERY LARGE HAIL. AN UPPER DISTURBANCE WILL BRING MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL OVERNIGHT. WITH THE FRONT BECOMING STATIONARY THIS EVENING... THIS WILL ALLOW FOR TRAINING OF CELLS ALONG AND EITHER SIDE OF THE FRONT. THIS WILL LIKELY LEAD TO INCREASED RAINFALL TOTALS ACROSS SOME AREAS WITH THE POSSIBLY FLASH FLOODING OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK. THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY. DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME LOCATIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS WHICH COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 22, 5:57 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT FRI APR 22 2011
OKZ060-066-067-070-222345-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
557 PM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER AND SOUTHEASTERN TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
LIBERTY...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...TULSA...LIBERTY...BEGGS...BALD HILL...
HECTORVILLE...LEONARD...BIXBY...CHOSKA...PORTER...STONEBLUFF...
REDBIRD...COWETA...ONETA...JAMESVILLE AND HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3586 9610 3586 9603 3592 9603 3611 9558
3610 9556 3608 9557 3608 9553 3598 9535
3572 9559 3571 9610
TIME...MOT...LOC 2257Z 270DEG 25KT 3580 9598Local storm report, Apr 22, 6:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 4 N KANSAS 36.26N 94.80W
04/22/2011 E1.50 INCH DELAWARE OK PUBLIC
&&
NMMLocal storm report, Apr 22, 7:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG WELTY 35.62N 96.40W
04/22/2011 OKFUSKEE OK PUBLIC
NUMEROUS LARGE TREE LIMBS DOWN
&&
NMMLocal storm report, Apr 22, 7:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL CENTERTON 36.36N 94.29W
04/22/2011 E1.50 INCH BENTON AR TRAINED SPOTTER
LARGE HAIL FELL FOR 3 MIN
&&
NMMLocal storm report, Apr 22, 7:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO HIGHFILL 36.26N 94.36W
04/22/2011 BENTON AR PUBLIC
BRIEF TORNADO TOUCHDOWN NEAR THE NORTHWEST ARKANSAS
REGIONAL AIRPORT.
&&
MATLocal storm report, Apr 22, 7:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL CENTERTON 36.36N 94.29W
04/22/2011 M2.00 INCH BENTON AR TRAINED SPOTTER
LARGE HAIL FELL FOR 3 MIN...MOSTLY 1.5 INCH HAIL WITH
LARGEST BEING 2 INCHES
&&
NMMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:06 PM CDT | Tornado Warning | TSA | Cherokee | 24 min |
| Apr 22, 7:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| Apr 22, 7:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 45 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 50 min |
| Apr 22, 7:49 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 41 min |
| Apr 22, 8:10 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 80 min |
| Apr 22, 8:26 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 34 min |
| Apr 22, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Apr 22, 8:35 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Apr 22, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah | 48 min |
| Apr 22, 9:26 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 34 min |
| Apr 22, 10:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 22, 10:59 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Apr 22, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| Apr 23, 12:30 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 12:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 23, 1:16 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 44 min |
| Apr 23, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 23, 1:56 AM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Apr 23, 2:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Apr 23, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 56 min |
| Apr 23, 2:45 AM CDT | Special Weather Statement | TSA | Haskell | 60 min |
| Apr 23, 4:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 29 min |
| Apr 23, 4:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 23, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 38 min |
| Apr 23, 5:26 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 34 min |
| Apr 23, 6:22 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Apr 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 4 days |
| Apr 23, 2:47 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 50 hr |
| Apr 23, 3:40 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 4 days |
| Apr 23, 4:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.